Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 29, Issue 3

Issues

Simultaneous finite time blow-up in a two-species model for chemotaxis

Elio E. Espejo / Angela Stevens / Juan J. L. Velázquez
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/anly.2009.1029

Abstract

A system of two classical chemotaxis equations, coupled with an elliptic equation for an attractive chemical, is analyzed. Depending on the parameter values for the three respective diffusion coefficients and the two chemotactic sensitivities in the radial symmetric setting, conditions are given for global existence of solutions and finite time blow-up. A question of interest is, whether there exist parameter regimes, where the two chemotactic species differ in their long time behavior. This questions arises in the context of differential chemotactic behavior in early aggregates of Dictyostelium discoideum.

Keywords: Multi-component chemotaxis; finite time blow-up; global solutions; formal blow-up asymptotics

About the article

* Correspondence address: University of Heidelberg, Applied Mathematics and BioQuant, INF 267, 69120 Heidelberg,


Published Online: 2009-09-25

Published in Print: 2009-10-01


Citation Information: Analysis International mathematical journal of analysis and its applications, Volume 29, Issue 3, Pages 317–338, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2009.1029.

Export Citation

© by Oldenbourg Wissenschaftsverlag, Heidelberg, Germany.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ke Lin and Tian Xiang
Journal of Nonlinear Science, 2019, Volume 29, Number 2, Page 551
[2]
Ting Huang, Lu Yang, and Yongjie Han
Journal of Inequalities and Applications, 2019, Volume 2019, Number 1
[4]
Martin Burger, Marco Di Francesco, Simone Fagioli, and Angela Stevens
SIAM Journal on Mathematical Analysis, 2018, Volume 50, Number 3, Page 3210
[5]
Qingshan Zhang, Xiaopan Liu, and Xiaofei Yang
Journal of Mathematical Physics, 2017, Volume 58, Number 11, Page 111504
[6]
Pan Zheng, Chunlai Mu, and Xuegang Hu
Journal of Mathematical Physics, 2017, Volume 58, Number 11, Page 111501
[7]
Rachidi Bolaji Salako and Tahir Bachar Issa
Discrete and Continuous Dynamical Systems - Series B, 2017, Volume 22, Number 10, Page 3839
[8]
Mihaela Negreanu and J Ignacio Tello
Nonlinearity, 2013, Volume 26, Number 4, Page 1083
[9]
Chunlai Mu and Ke Lin
Discrete and Continuous Dynamical Systems - Series B, 2017, Volume 22, Number 6, Page 2233
[10]
Pan Zheng and Chunlai Mu
Acta Applicandae Mathematicae, 2017, Volume 148, Number 1, Page 157
[11]
AJAY MISHRA, R S KAUSHAL, and AWADHESH PRASAD
Pramana, 2016, Volume 86, Number 5, Page 1043
[12]
Yuanyuan Zhang, Ce Huang, and Li Xia
Applied Mathematics and Computation, 2015, Volume 271, Page 1053
[13]
Michael Winkler and Youshan Tao
Discrete and Continuous Dynamical Systems - Series B, 2015, Volume 20, Number 9, Page 3165
[14]
Qi Wang, Lu Zhang, Jingyue Yang, and Jia Hu
Kinetic and Related Models, 2015, Volume 8, Number 4, Page 777
[15]
Casimir Emako, Luís Neves de Almeida, and Nicolas Vauchelet
Kinetic and Related Models, 2015, Volume 8, Number 2, Page 359
[16]
Mihaela Negreanu and J. Ignacio Tello
Journal of Differential Equations, 2015, Volume 258, Number 5, Page 1592
[17]
Mihaela Negreanu and J. Ignacio Tello
SIAM Journal on Mathematical Analysis, 2014, Volume 46, Number 6, Page 3761
[18]
Alan Mackey, Theodore Kolokolnikov, and Andrea L. Bertozzi
Discrete and Continuous Dynamical Systems - Series B, 2014, Volume 19, Number 5, Page 1411
[19]
Alexander Kurganov and Mária Lukáčová-Medvidová
Discrete and Continuous Dynamical Systems - Series B, 2013, Volume 19, Number 1, Page 131
[20]
Tai-Chia Lin and Zhi-An Wang
Discrete and Continuous Dynamical Systems, 2013, Volume 34, Number 7, Page 2907
[21]
Marco Di Francesco and Simone Fagioli
Nonlinearity, 2013, Volume 26, Number 10, Page 2777
[22]
Takashi Suzuki
Discrete and Continuous Dynamical Systems - Series S, 2013, Volume 7, Number 1, Page 161
[23]
Masaki Kurokiba, Elio E. Espejo, and Takashi Suzuki
Communications on Pure and Applied Analysis, 2013, Volume 12, Number 6, Page 2627
[24]
ELIO ESPEJO, KARINA VILCHES, and CARLOS CONCA
European Journal of Applied Mathematics, 2013, Volume 24, Number 02, Page 297
[25]
Piotr Biler, Elio E. Espejo, and Ignacio Guerra
Communications on Pure and Applied Analysis, 2012, Volume 12, Number 1, Page 89
[26]
J I Tello and M Winkler
Nonlinearity, 2012, Volume 25, Number 5, Page 1413
[27]
CARLOS CONCA, ELIO ESPEJO, and KARINA VILCHES
European Journal of Applied Mathematics, 2011, Volume 22, Number 06, Page 553

Comments (0)

Please log in or register to comment.
Log in